On monogenic nondeterministic automata

Imreh Csanád and Ito Masami: On monogenic nondeterministic automata. In: Acta cybernetica, (18) 4. pp. 777-782. (2008)

[thumbnail of Imreh_2008_ActaCybernetica.pdf]
Cikk, tanulmány, mű

Download (100kB) | Preview


A finite automaton is said to be directable if it has an input word, a directing word, which takes it from every state into the same state. For nondeterministic (n.d.) automata, directability can be generalized in several ways, three such notions, D1-, D2-, and D3-directability, are used. In this paper, we consider monogenic n.d. automata, and for each i = 1,2,3, we present sharp bounds for the maximal lengths of the shortest Di-directing words.

Item Type: Article
Heading title: Regular papers
Journal or Publication Title: Acta cybernetica
Date: 2008
Volume: 18
Number: 4
ISSN: 0324-721X
Page Range: pp. 777-782
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38526/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: p. 781-782. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 16. 14:59
URI: http://acta.bibl.u-szeged.hu/id/eprint/12846

Actions (login required)

View Item View Item